A theorem of Hamilton: Correction to “A fixed point theorem for upper semi-continuous transformations on $n$-cells for which the images of points are non-acyclic continua,” vol. 14 (1947), pp. 689–693
O. H. Hamilton
Source: Duke Math. J.
Volume 24, Number 1
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
Permanent link to this document: http://projecteuclid.org/euclid.dmj/1077467211
Mathematical Reviews number (MathSciNet): MR0083731
Zentralblatt MATH identifier: 0078.15303
Digital Object Identifier: doi:10.1215/S0012-7094-57-02410-9